# SDR DL767001370

- Difficulty date: July 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 53,787 hours, 25,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31021
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE CENTER WING UPPER SKIN OVERLAYING THE REAR SPAR AT STATION 955 AND BETWEEN LBL 70 AND 80.  334562-14.
